Alert archive / Missouri / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 246, NWS St. Louis, MO

May 26, 2024Saint Charles County, Saint Louis County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 26, 2024, 4:37 PM CDT for Saint Charles County, Saint Louis County, Missouri. It was in force for 38 min. 25 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2024, 4:37 PM CDT (21:37 UTC)
Expired
May 26, 2024, 5:15 PM CDT
In force
38 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 8 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 4:39 PM CDTTSTM WND DMG2 E O'Fallon, MOSeveral downed trees, fence. Time estimated by radar.
May 26, 4:48 PM CDTTSTM WND DMG1 Ese Saint Peters, MOLarge tree uprooted. Time estimated from radar.
May 26, 4:50 PM CDTTSTM WND DMGSaint Peters, MOLarge tree branch down, flagpole snapped.
May 26, 4:50 PM CDTTSTM WND GST 70Saint Peters, MOtree limbs going down the road.
May 26, 4:50 PM CDTHAIL 13 Ese Kampville, MO
May 26, 4:50 PM CDTHAIL 1Saint Peters, MO
May 26, 4:54 PM CDTTSTM WND DMG2 Ne Harvester, MOMultiple tree tops and large tree limbs taken off along the 2000 block of Kettering Drive. Time estimated from radar.
May 26, 4:55 PM CDTHAIL 12 E Saint Charles, MO
May 26, 4:55 PM CDTHAIL 1.751 Ne Saint Charles, MO
May 26, 4:57 PM CDTHAIL 11 Se Saint Charles, MOTime estimared from radar.
May 26, 4:57 PM CDTHAIL 1.251 Sw Saint Charles, MO
May 26, 4:59 PM CDTHAIL 22 Ssw Saint Charles, MONumerous 1.5 inch hail and occasional 2 inch hail.
May 26, 5:00 PM CDTHAIL 1.5Saint Charles, MOtime approximate from radar.
May 26, 5:00 PM CDTHAIL 2.52 E Saint Charles, MO
May 26, 5:01 PM CDTHAIL 1.52 Ese Saint Charles, MO
May 26, 5:03 PM CDTHAIL 2.752 Se Saint Charles, MO
May 26, 5:05 PM CDTTSTM WND DMG2 Se Saint Charles, MOLarge tree limb snapped.
May 26, 5:05 PM CDTHAIL 1.51 E Saint Charles, MO
May 26, 5:05 PM CDTHAIL 1.52 Se Saint Charles, MO
May 26, 5:10 PM CDTTSTM WND DMG1 W Saint Peters, MOtree down and nuisance flooding.
May 26, 5:10 PM CDTHAIL 1.52 Nnw Bridgeton, MO
May 26, 5:12 PM CDTHAIL 1.51 Ne Bridgeton, MO
May 26, 5:15 PM CDTHAIL 1Florissant, MO
May 26, 5:18 PM CDTHAIL 12 Wnw Hazelwood, MO
May 26, 5:18 PM CDTHAIL 1.51 Nw Hazelwood, MOlocation approximate.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 23 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 4:01 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.6 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2024-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 394 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2024-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 251 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
394 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
637 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
251 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted.

441 
WUUS53 KLSX 262137
SVRLSX
MOC183-189-262215-
/O.NEW.KLSX.SV.W.0246.240526T2137Z-240526T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
437 PM CDT Sun May 26 2024

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Central St. Charles County in east central Missouri...
  Northwestern St. Louis County in east central Missouri...

* Until 515 PM CDT.

* At 437 PM CDT, a severe thunderstorm was located over Cottleville,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  O'Fallon, St. Charles, St. Peters, Weldon Spring, Cottleville, and 
  Harvester around 440 PM CDT.
  Maryland Heights around 445 PM CDT.
  Bridgeton and Champ around 450 PM CDT.
  Hazelwood and Lambert-St. Louis International Airport around 455 
  PM CDT.

Other locations in the path of this severe thunderstorm include St.
Ann, Edmundson, Florissant, Ferguson, Overland, Berkeley, St. John,
Woodson Terrace, Kinloch, Breckenridge Hills, Calverton Park and
Bel-Ridge.

This includes Interstate 70 in Missouri between exits 214 and 231.
 
This also includes First Missouri State Capitol Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1100 PM CDT for east central
Missouri.

&&

LAT...LON 3865 9079 3882 9080 3889 9032 3863 9031
TIME...MOT...LOC 2137Z 263DEG 27KT 3874 9068 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jaja
4 follow-up statements
848 
WWUS53 KLSX 262153
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
453 PM CDT Sun May 26 2024

MOC183-189-262215-
/O.CON.KLSX.SV.W.0246.000000T0000Z-240526T2215Z/
St. Charles MO-St. Louis MO-
453 PM CDT Sun May 26 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CENTRAL ST. CHARLES AND NORTHWESTERN ST. LOUIS COUNTIES...

At 452 PM CDT, a severe thunderstorm was located over Harvester,
moving east at 25 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters. At 450 PM, a trained spotter 
         reported estimated gusts of 70 mph.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
  St. Charles, Maryland Heights, Hazelwood, Bridgeton, Lambert-St. 
  Louis International Airport, Champ, St. Ann, Edmundson, 
  Florissant, Overland, Berkeley, St. John, Woodson Terrace, 
  Kinloch, Breckenridge Hills, Ferguson, Bel-Ridge, Calverton Park 
  and Bellerive.

This also includes First Missouri State Capitol Historic Site.
 
This includes Interstate 70 in Missouri between exits 222 and 231.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for east central
Missouri.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3864 9061 3884 9064 3889 9032 3863 9031
TIME...MOT...LOC 2152Z 264DEG 22KT 3875 9055 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

Jaja
644 
WWUS53 KLSX 262158
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
458 PM CDT Sun May 26 2024

MOC183-189-262215-
/O.CON.KLSX.SV.W.0246.000000T0000Z-240526T2215Z/
St. Charles MO-St. Louis MO-
458 PM CDT Sun May 26 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CENTRAL ST. CHARLES AND NORTH CENTRAL ST. LOUIS COUNTIES...

At 458 PM CDT, a severe thunderstorm was located over Champ, moving
east at 30 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

This severe storm will be near...
  Florissant, Maryland Heights, Hazelwood, Overland, St. Ann, 
  Bridgeton, Berkeley, St. John, Woodson Terrace, and Kinloch around 
  505 PM CDT.
  Ferguson, Bel-Ridge, and Calverton Park around 510 PM CDT.

Other locations in the path of this severe thunderstorm include
Bellerive.

This also includes First Missouri State Capitol Historic Site.
 
This includes Interstate 70 in Missouri between exits 224 and 231.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for east central
Missouri.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3864 9059 3884 9062 3889 9032 3863 9031
TIME...MOT...LOC 2158Z 263DEG 27KT 3876 9049 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

Jaja
480 
WWUS53 KLSX 262159
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
459 PM CDT Sun May 26 2024

MOC183-189-262215-
/O.CON.KLSX.SV.W.0246.000000T0000Z-240526T2215Z/
St. Charles MO-St. Louis MO-
459 PM CDT Sun May 26 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CENTRAL ST. CHARLES AND NORTH CENTRAL ST. LOUIS COUNTIES...

At 459 PM CDT, a severe thunderstorm was located over Champ, moving
east at 30 mph.

HAZARD...Two inch hail and 70 mph wind gusts.

SOURCE...Trained weather spotters reported 2 inch sized hail.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

This severe storm will be near...
  Florissant, Maryland Heights, Hazelwood, St. Ann, Bridgeton, 
  Berkeley, St. John, Woodson Terrace, Kinloch, and Lambert-St. 
  Louis International Airport around 505 PM CDT.
  Ferguson, Bel-Ridge, and Calverton Park around 510 PM CDT.

This also includes First Missouri State Capitol Historic Site.
 
This includes Interstate 70 in Missouri between exits 224 and 231.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for east central
Missouri.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3864 9059 3884 9062 3889 9032 3863 9031
TIME...MOT...LOC 2159Z 263DEG 27KT 3876 9047 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

Jaja
233 
WWUS53 KLSX 262205
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
505 PM CDT Sun May 26 2024

MOC183-189-262215-
/O.CON.KLSX.SV.W.0246.000000T0000Z-240526T2215Z/
St. Charles MO-St. Louis MO-
505 PM CDT Sun May 26 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CENTRAL ST. CHARLES AND NORTH CENTRAL ST. LOUIS COUNTIES...

At 505 PM CDT, a severe thunderstorm was located over Bridgeton,
moving east at 30 mph.

HAZARD...Tennis ball size hail and 70 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

This severe storm will be near...
  Florissant, Hazelwood, Ferguson, St. Ann, Bridgeton, Berkeley, St. 
  John, Woodson Terrace, Bel-Ridge, and Kinloch around 510 PM CDT.

This also includes First Missouri State Capitol Historic Site.
 
This includes Interstate 70 in Missouri between exits 225 and 231.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for east central
Missouri.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3864 9056 3885 9057 3889 9032 3863 9031
TIME...MOT...LOC 2205Z 263DEG 27KT 3877 9041 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.50 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

Jaja

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:21 PM CDT, 1 hour 16 minutes earlier. Its key messages:

  • -Significant severe thunderstorms are likely through this evening, along and south of I-70. The main threats are very large hail (2"+), damaging winds (70-80+ mph), and strong tornadoes (EF2 or higher). -Locally heavy rainfall, up to 2-5 inches, is possible with this round of storms. -Dry and mild weather expected through the work week with temperatures near normal.
Area forecast discussion, May 26, 3:21 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
321 PM CDT Sun May 26 2024

.KEY MESSAGES...

-Significant severe thunderstorms are likely through this evening,
along and south of I-70. The main threats are very large hail (2"+),
damaging winds (70-80+ mph), and strong tornadoes (EF2 or higher).

-Locally heavy rainfall, up to 2-5 inches, is possible with this
round of storms.

-Dry and mild weather expected through the work week with
 temperatures near normal.

&&

.SHORT TERM...  (Through Late Monday Night)
Issued at 316 PM CDT Sun May 26 2024

Latest visible satellite and radar imagery indicates that a cu
field is developing between I-70 and I-44, as well as scattered
storms as of 20z. In the meantime, strong heating is occurring in
this area with steep LR (8-8.5C/km), MU CAPEs 2000-3000 J/kg, as
well as decent deep layer shear (50-60kts). So thunderstorms will
continue to develop in this area within the strongly sheared
environment. Supercells will be the dominant convective mode then
transition to a more linear structure as the activity exits the
forecast area later this evening. There is a risk for all severe
hazards including very large hail (2"+), damaging winds (70-80+
mph) and strong tornadoes (EF2 or higher), especially along and
south of I-70.

Otherwise, there is still the possibility of locally heavy rainfall
as the storms move through. With west-east shear parallel to the
outflow boundary, could see training storms through this evening.
The latest HREF probability matched mean indicates the potential for
rainfall up to 2" over a 3 hour period. Areas that have already seen
modest rainfall in the past two days will be at higher risk for
flash flooding. So the Flood Watch remains in effect until 06z
Monday.

Surface ridge will build in behind the cold front late tonight with
dry and pleasant weather returning on Monday. Lows tonight will be
in the mid 50s to low 60s. In the meantime, a secondary shortwave
will rotate around the system and sink southeast through the
forecast area during the day on Monday. Will see increasing cu
field, but the best chances for showers will be just north of the
forecast area. Highs will be in the upper 70s to mid 80s.

Byrd
&&

.LONG TERM...  (Tuesday through Next Sunday)
Issued at 316 PM CDT Sun May 26 2024

Upper level ridge will build over the western CONUS while
troughing lingers over the eastern half. Therefore the forecast
area will be in northwest flow aloft with temperatures a bit below
normal through the end of the work week. Otherwise, the pattern
begins to change late in the work week with chances of rain
returning by next weekend.

Byrd
&&

.AVIATION...  (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1234 PM CDT Sun May 26 2024

Morning activity now well east of TAF sites. Still expect another
round of showers and storms will develop, mainly along and south
of I-70. So kept KUIN dry and VFR. Otherwise, for TAF sites along
I-70 have vicinity thunderstorm mention. For KCOU and KJEF it
will be between 18z Sunday and 01z Monday, then for St. Louis
metro area TAFs between 21z Sunday and 03z Monday, tapering off
once cold front moves through region.

As for the winds, gusty south to southwest winds will veer to the
northwest behind the cold front and diminish.

Byrd
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until 1 AM CDT Monday for Audrain MO-Boone MO-
     Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
     Montgomery MO-Osage MO-Pike MO-Reynolds MO-Saint Charles MO-
     Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
     Genevieve MO-Warren MO-Washington MO.

IL...Flood Watch until 1 AM CDT Monday for Bond IL-Calhoun IL-Clinton
     IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-
     Marion IL-Monroe IL-Montgomery IL-Randolph IL-Saint Clair
     IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, May 26, 4:19 PM CDT, 18 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
419 PM CDT Sun May 26 2024

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-272130-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
419 PM CDT Sun May 26 2024

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are expected through this evening with significant
severe storms possible. Damaging winds up to 80 mph, large hail up to
two inches in diameter, strong tornadoes, and flash flooding are the
primary hazards.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance of thunderstorms Friday through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed. Spotters are encouraged to
report any severe weather, if observed, to the National Weather
Service.

Byrd

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 12:31 AM CDTSevere Thunderstorm WarningLSXMoniteau29 min
May 26, 12:57 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau33 min
May 26, 5:37 AM CDTSevere Thunderstorm WarningLSXReynolds38 min
May 26, 5:59 AM CDTSevere Thunderstorm WarningLSXIron46 min
May 26, 6:15 AM CDTSevere Thunderstorm WarningLSXMadison, Saint Francois45 min
May 26, 6:40 AM CDTAreal Flood AdvisoryLSXBoone, Callaway3 hr
May 26, 11:50 AM CDTRiver Flood WarningLSXPerry, Sainte Genevieve4 days
May 26, 3:17 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau43 min
May 26, 3:30 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Osage, Warren45 min
May 26, 3:45 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage45 min
May 26, 3:46 PM CDTRiver Flood WarningLSXReynolds65 hr
May 26, 4:06 PM CDTSevere Thunderstorm WarningLSXCole, Osage39 min
May 26, 4:09 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXFranklin, Gasconade, Warren51 min
May 26, 4:14 PM CDTAreal Flood AdvisoryLSXCole, Osage3 hr
May 26, 4:39 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage51 min
May 26, 4:47 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis, Warren43 min
May 26, 4:58 PM CDTSevere Thunderstorm WarningLSXFranklin, Warren35 min
May 26, 5:01 PM CDTAreal Flood AdvisoryLSXSaint Charles, Saint Louis3 hr
May 26, 5:05 PM CDTAreal Flood AdvisoryLSXFranklin, Gasconade, Montgomery, Saint Charles, Warren3 hr
May 26, 5:09 PM CDTTornado WarningLSXFranklin, Jefferson, Saint Louis51 min
May 26, 5:11 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXSaint Charles, Saint Louis, City of Saint Louis38 min
May 26, 5:27 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXSaint Charles, Saint Louis35 min
May 26, 5:43 PM CDTTornado WarningLSXSaint Louis, City of Saint Louis47 min
May 26, 5:48 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis15 min
May 26, 5:49 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Jefferson, Washington41 min
May 26, 6:06 PM CDTSevere Thunderstorm WarningLSXCrawford39 min
May 26, 6:09 PM CDTTornado WarningLSXReynolds51 min
May 26, 6:14 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois46 min
May 26, 6:16 PM CDTSevere Thunderstorm WarningLSXIron, Washington44 min
May 26, 6:26 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve49 min
May 26, 6:30 PM CDTAreal Flood AdvisoryLSXCity of Saint Louis3 hr
May 26, 6:44 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXIron, Sainte Genevieve, Saint Francois, Washington46 min
May 26, 6:46 PM CDTTornado WarningLSXReynolds27 min
May 26, 6:51 PM CDTTornado WarningLSXIron, Madison, Reynolds39 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.